Journal of Logic, Language and Information

, Volume 19, Issue 4, pp 389–393 | Cite as

Temporal Logics of Agency

Open Access


  1. Belnap N., Perloff M., Xu M. (2001) Facing the future: Agents and choice in our indeterminist world. Oxford University Press, OxfordGoogle Scholar
  2. Blackburn, P., van Benthem, J., Wolter, F. (eds) (2007) Handbook of modal logic. Elsevier, AmsterdamGoogle Scholar
  3. Emerson, E. A., & Clarke, E. M. (1980). Characterizing correctness properties of parallel programs using fixpoints. In: Automata, Languages and Programming, Lecture Notes in Computer Science (Vol. 85, pp. 169–181). Springer.Google Scholar
  4. Emerson E. A., Clarke E. M. (1982) Using branching time temporal logic to synthesize synchronization skeletons. Science of Computer Programming 2(3): 241–266CrossRefGoogle Scholar
  5. Emerson E. A., Halpern J. (1986) sometimes and not never revisited: On branching versus linear time temporal logic. Journal of the ACM 33(1): 151–178CrossRefGoogle Scholar
  6. Fagin R., Halpern J., Moses Y., Vardi M. (1995) Reasoning about Knowledge. The MIT Press, BostonGoogle Scholar
  7. Gabbay, D., Hogger, C. J., Robinson, J. A. (eds) (1993) Handbook of logic in artificial intelligence and logic programming: Volume 4, epistemic and temporal reasoning. Oxford University Press, OxfordGoogle Scholar
  8. Gabbay D., Kurucz A., Wolter F., Zakharyaschev M. (2003) Many-dimensional modal logics: Theory and applications. Elsevier, AmsterdamGoogle Scholar
  9. Goranko V., Jamroga W. (2004) Comparing semantics of logics for multi-agent systems. Synthese: Knowledge, Rationality, and Action 139(2): 241–280Google Scholar
  10. Grädel, E., Thomas, W., & Wilke, T. (Eds.) (2002). Automata, logics and infinite games: A guide to current research. Lecture Notes in Computer Science (Vol. 2500). Springer.Google Scholar
  11. Halpern J. (1999) Set-theoretic completeness for epistemic and conditional logic. Annals of Mathematics and Artificial Intelligence 26: 1–27CrossRefGoogle Scholar
  12. Halpern J., Vardi M. (1989) The complexity of reasoning about knowledge and time. Journal of Computer and System Sciences 38: 195–237CrossRefGoogle Scholar
  13. Hodkinson, I., & Reynolds, M. (2006). Temporal logic. In: Handbook of modal logic (Blackburn, van Benthem and Wolter 2007), pp. 655–720. Amsterdam: Elsevier.Google Scholar
  14. Kurucz, A. (2006). Combining modal logics. In: Handbook of Modal Logic (Blackburn, van Benthem and Wolter 2007), pp. 869–924. Amsterdam: Elsevier.Google Scholar
  15. Lomuscio, A., & Ryan, M. (1997). On the relation between interpreted systems and Kripke models. In: Proceedings of the AI97 Workshop on Theoretical and Practical Foundation of Intelligent Agents and Agent-Oriented Systems (Vol. LNCS 1441, pp. 46–59).Google Scholar
  16. Manna Z., Pnueli A. (1991) The temporal logic of reactive and concurrent systems: Specification. Springer, New YorkGoogle Scholar
  17. Osborne M., Rubinstein A. (1994) A course in game theory. MIT Press, CambridgeGoogle Scholar
  18. Pacuit E. (2007) Some comments on history based structures. Journal of Applied Logic 5(4): 613–624CrossRefGoogle Scholar
  19. Parikh, R., & Ramanujam, R. (1985). Distributed processes and the logic of knowledge. In: Logic of Programs, Lecture Notes in Computer Science (vol. 193, pp. 256–268). Springer.Google Scholar
  20. Parikh R., Ramanujam R. (2003) A knowledge based semantics of messages. Journal of Logic, Language and Information 12: 453–467CrossRefGoogle Scholar
  21. Prior A. (1967) Past, present and future. Oxford University Press, OxfordGoogle Scholar
  22. Rabin M. (1969) Decidability of second-order theories and automata on infinite trees. Transactions of the American Mathematical Society 141: 1–35Google Scholar
  23. Reiter R. (2001) Knowledge in action: Logical foundations for specifying and implementing dynamic systems. The MIT Press, CambridgeGoogle Scholar
  24. Thomas W. (1990) Automata on infinite objects. In: van Leeuwen J. (eds) Handbook of theoretical science: Volume B, formal models and semantics. Elsevier, Amsterdam, pp 133–192Google Scholar
  25. van Benthem, J. (1995). Temporal logic. In: Handbook of logic in artificial intelligence and logic programming: Volume 4, epistemic and temporal reasoning (Gabbay et al. 1993), pp. 241–350. Oxford University Press.Google Scholar
  26. van Benthem, J. (2009). Logical dynamics of information and interaction, Book manuscript.Google Scholar
  27. van Benthem J., Gerbrandy J., Hoshi T., Pacuit E. (2009) Merging frameworks for interaction. Journal of Philosophical Logic 38(5): 491–526CrossRefGoogle Scholar
  28. van Benthem, J., & Pacuit, E.(2006). The tree of knowledge in action: Towards a common perspective. In: G. Governatori, I. Hodkinson & Y. Venema (Eds.), Proceedings of advances in modal logic (Vol. 6, pp. 87–106). London: King’s College Press.Google Scholar

Copyright information

© The Author(s) 2010

Authors and Affiliations

  1. 1.University of AsmterdamAmsterdamThe Netherlands
  2. 2.Stanford UniversityStanfordUSA
  3. 3.Center for Logic and Philosophy of ScienceTilburg UniversityTilburgThe Netherlands

Personalised recommendations